Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Heck with the clinical term -- what does it mean?

Posted by Wayne R. on May 19, 1999, at 13:04:10

In reply to Heck with the clinical term -- what does it mean?, posted by Mare on May 14, 1999, at 16:07:49


In Dr. Bob's Psychopharmacology Tips there is a set of articles titled "Patients who lose response to antidepressants". These postings were made by psyc docs. In addition to poop out I also noticed a reference to dosage creep. Here are two lines extracted from that item:

I have often observed that patients who respond well to low doses of an antidepressant... lose the effect after a month or so....

This is now spoken about in many psychopharm conferences as "poop out." In my experience it sometimes happens as late as 3 years into an SSRI (typically Prozac, since it's been around the longest), in as many as 20% of patients.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Wayne R. thread:6095